# SDR DALA2024061806163

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 89,895 hours, 42,050 cycles
- Engine: Cfmint CFM565A1
- Engine time: 46,078 hours, 23,830 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: UNKNOWN
- Condition: Low
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3227 - MISC/DE - DUE TO ELEC IDG 1 OIL LO PR ECAM MESSAGE. CORRECTIVE ACTION: IDG #1 PLACED ON MEL. OK TO CONTINUE. LATER R/R IDG #1. OPS CHECK GOOD. (LP: 6020872)
